Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Oscillations of a pendulum under parametric excitation


Author: Raimond A. Struble
Journal: Quart. Appl. Math. 21 (1963), 121-131
DOI: https://doi.org/10.1090/qam/153149
MathSciNet review: 153149
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/qam/153149
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society